# SDR SIMA20130601007

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 33,261 hours, 30,249 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011100
- Part serial: 6273
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE F/O’S FLASHLIGHT WOULD NOT CHARGE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE F/O`S FLASHLIGHT IAW AMM 33-51-01.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
